Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Seidel morphism of Cartesian products

Rémi Leclercq

Algebraic & Geometric Topology 9 (2009) 1951–1969
Abstract

We prove that the Seidel morphism of (M × M,ω ω) is naturally related to the Seidel morphisms of (M,ω) and (M,ω), when these manifolds are monotone. We deduce that any homotopy class of loops of Hamiltonian diffeomorphisms of one component, with nontrivial image via Seidel’s morphism, leads to an injection of the fundamental group of the group of Hamiltonian diffeomorphisms of the other component into the fundamental group of the group of Hamiltonian diffeomorphisms of the product. This result was inspired by and extends results obtained by Pedroza [Int. Math. Res. Not. (2008) Art. ID rnn049].

Keywords
symplectic manifolds, Hamiltonian diffeomorphisms, Seidelś morphism
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 57R58, 57S05
References
Publication
Received: 1 July 2009
Accepted: 31 August 2009
Published: 3 October 2009
Authors
Rémi Leclercq
Max-Planck-Institut für Mathematik in den Naturwissenschaften
Inselstraße 22
04103 Leipzig
Germany
http://personal-homepages.mis.mpg.de/leclercq/